MathSciNet Relay Station
MathSciNet bibliographic data
MR1808441 81Q05 (35Q40 37K10 37K25 58J90)
Ferapontov, E. V.; Veselov, A. P. Integrable Schrödinger operators with magnetic fields: factorization method on curved surfaces. J. Math. Phys. 42 (2001), no. 2, 590–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement